Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Scars on my cheeks, cause due to harsh cream, pits and holes on cheek skin, vitamin c cream to heal,

I have some scars on my cheeks due from a harsh cream,couple of them look like the top layer has been rubbed off ,i also have pits and holes ,can i use a vitamin c cream to heal this?I worried about putting a cream on them cause i am afraid it will make them worse
Asked On : Fri, 16 Mar 2012
Answers:  2 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
welcome to HCM.
"Pitting scar on your face made you worried..."
Any cream or gel will do little on your scar mark. You better try microdermabrasion, a procedure can performed only by dermatologist, for your face.
Please go to a dermatosurgery/ skin care center and choose perfect procedure for your face.
Visit/ consult dermatologist for taking further step.
Dr. MM Mahmud
Answered: Wed, 30 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
HI...dear lovin...,
Thanks for choosing HCM..,
Vit C cream is not useful for scars and pits..,
These are called POST PIGMENTED SCARS..,
So only following is useful..,
Chemical peels..,
LASER treatment.,
Hence consult good dermatologist...thanQ
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor